MAUDE Adverse Event Report: PALETTE LIFE SCIENCES DEFLUX SYRINGE; AGENT, BULKING, INJECTABLE FOR GASTR

PALETTE LIFE SCIENCES DEFLUX SYRINGE; AGENT, BULKING, INJECTABLE FOR GASTR
Catalog Number 011518
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "[physician] was performing a deflux case.[physician] first injected one syringe of deflux.Then, upon injecting the second syringe of deflux, the glass collar holding the flange in place snapped off.There was no injury to the surgeon." additional information received on december 21, 2025, indicated that "the procedure proceeded without awakening the patient, and the procedure was completed.Another syringe was not required as the issue occurred when the syringe was almost empty.A deflux metal needle was used.".
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer.The manufacturer reported: "this complaint has been handled and closed as code 3b (broken flange) based on provided complaint description, pictures and inspection of returned sample.Inspection of sample: one almost empty syringe in return.Number of units and lot are in accordance with the report.The syringe has a broken flange.Picture: visual inspection has been performed of provided picture in terms of overall appearance.Picture displays one almost empty syringe with a broken flange.There are no deviations or remarks identified in the review of batch records on the reported lot that can explain the complaint no quality issues found connected to the raw material (glass syringe) which can explain the complaint.The most probable root cause: not determined.No further actions will be performed within this complaint, however, the lot is monitored and if relevant, further investigation will be performed." teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
DEFLUX SYRINGE
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTR
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara CA
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara CA 93101
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24082645
Report Number3014909464-2026-00002
Device Sequence Number9696548
Product Code LNM
UDI-Device Identifier00850004725009
UDI-Public(01)00850004725009(11)240216(17)270131(10)22224-1(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011518
Device Lot Number22224-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown